中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 41-50 of 201)

Items/Page:    Sort:
study on segmentation of user's query intents [期刊论文]
Jisuanji Xuebao/Chinese Journal of Computers, 2013-01-01, 卷号: 36, 期号: 3, 页码: 664-670
Jiang Xue; Sun Le

 
forgeability of wang-zhu-feng-yau's attribute-based signature with policy-and-endorsement mechanism [期刊论文]
Journal of Computer Science and Technology, 2013-01-01, 卷号: 28, 期号: 4, 页码: 743-748
Ge Ai-Jun; Huang Xin-Yi; Chen Cheng; Ma Chuan-Gui; Zhang Rui

 
interaction relationships of caches in agent-based hd video surveillance: discovery and utilization [期刊论文]
Journal of Network and Computer Applications, 2013-01-01, 页码: -
Niu Wenjia; Li Gang; Tong Endong; Yang Xinghua; Chang Liang; Shi Zhongzhi; Ci Song

 
efficient and distributed authentication scheme for secure communication in manet [期刊论文]
Journal of Computational Information Systems, 2013-01-01, 卷号: 9, 期号: 1, 页码: 57-64
Wang Daxing; Teng Jikai

 
reliability concerns in the problem frames approach and system reliability enhancement patterns [期刊论文]
Jisuanji Xuebao/Chinese Journal of Computers, 2013-01-01, 卷号: 36, 期号: 1, 页码: 74-87
Yin Bin; Jin Zhi; Li Zhi

 
A Fault-Tolerant Scheduling Algorithm using Hybrid Overloading Technology for Dynamic Grouping based Multiprocessor Systems [期刊论文]
International Journal of Computer, Comunication and Control, 2012-06-01, 卷号: 7, 期号: 5, 页码: 990-999
Yu XB(喻兴标),Zhao JS(赵军锁),Zheng CW(郑昌文),Hu XH(胡晓惠)
  |  
 
an access control method based on scenario trust [期刊论文]
International Journal of Computational Intelligence Systems, 2012-01-01, 卷号: 5, 期号: 5, 页码: 942-952
Ma Shunan; He Jingsha; Shuai Xunbo

 
dynamic modeling of elastic caching platforms for cache strategy reconfiguration [期刊论文]
Journal of Computational Information Systems, 2012-01-01, 卷号: 8, 期号: 22, 页码: 9299-9314
Zhang Wenbo; Huang Xiang; Chen Ningjiang; Qin Xiulei; Zhong Hua

 
an exploration of pen tail gestures for interactions [期刊论文]
International Journal of Human Computer Studies, 2012-01-01, 卷号: 71, 期号: 5, 页码: 551-569
Tian Feng; Lu Fei; Jiang Yingying; Zhang Xiaolong; Cao Xiang; Dai Guozhong; Wang Hongan

 
greedy clique decomposition for symbolic satisfiability solving [期刊论文]
International Journal of Advancements in Computing Technology, 2012-01-01, 卷号: 4, 期号: 10, 页码: 174-184
Xu Yanyan; Chen Wei; Su Kaile; Zhang Wenhui

 

previous 1 2 3 4 5 6 7 8 9 10 11 12 13 14 next

 

Valid XHTML 1.0!
Copyright © 2007-2022  中国科学院软件研究所 - Feedback
Powered by CSpace